# SDR AALA202105249034

- Difficulty date: May 20, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 29,026 hours, 11,980 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429352
- Condition: Faulted
- Location: Autobrake
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOBRAKE DISARM LIGHT ILLUMINATED, FLIGHT REJECTED TAKEOFF.   REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT IAW AMM 32-42-21, OPS CHECKED GOOD.
